# SDR DALA14020589212

- Difficulty date: March 28, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Center Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT MAIN PASSENGER CABIN, RIGHT SIDE FUEL CENTER TANK CORRODED AT BS 954, RBL 55-46.    REMOVED CORROSION, TREATED, PRIMED AND FILLED VOIDS IAW ERA 523958-14, REV O.
